Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

164 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for rashes on ankles

Answered by
Dr.
Dr. Harish Naik

General & Family Physician

Practicing since :2008

Answered : 2613 Questions

default
Posted on Sat, 24 Oct 2015 in Skin Hair and Nails
Question: Yes, I have a fine red rash on my ankles up to my shins very itchy. Allergy? Or something else?
doctor
Answered by Dr. Harish Naik 2 hours later
Brief Answer:
Contact dermatitis. Continue the treatment you are on for three days

Detailed Answer:
Hi
Welcome to HCM
I have gone through your query, based on the information I think it might be contact dermatitis.
Have you come in contact with something unknowingly, that might be responsible for your symptom.it would be better if you can upload picture for better assessment.

How long you have been facing this problem.
I would suggest you to wash the are with XXXXXXX warm water and use mild soap like dermadew soap.

Continue to use antiitch cream that you are using, and take benedryl tablet for 3 days. You should be fine.

I hope this helps, I'll be glad to help you with further query.
Take care.





I
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Skin rash

doctor1 MD

this is the third time i get this rash i m experiencing right now. I have gone to my family doctor and she ll only prescribe me an ointment. she doesn t know what can cause it. it usually starts on my ankles/feet and slowly progress over the next two-three weeks to my legs. Its patches of red bumps that will calm and flare up.

doctor1 MD

i have normal itching in my groins and no visible signs of any rashes etc.this gets okay when i apply candid b and then relapses after some time my doctor has suggested Panderm plus now and since it has steroids i wanted to know if it is safe to use this medicine versus a candid B

doctor1 MD

I have been suffering with this rash like blisters that appear to be coming from my hair all over my body especialy my left arm it was after recieving a blood transfusion .I woke up and I had these brown spots like with a crusty look like sores that have been scratched they went up one arm down the other and my legs and torso every 2-3 inches a big round spot .and they just went rampant from there,i have had tests and blood work all say I do not have any thing!!!!??but 4 months latrer after weeks of antibiotics and creams stiill all over my bodynow they seem to be infiltrating in the crevicisis of my hand !!and is becoming very painful I never thought my skin could HURT BUT I AM IN AGONY PLEASE I NEED HELPPPP!!!!!!!!!!!!!!!!!!I AM AT MY END OF THE ROPE NO PLACE TO GO NOBODY TO HELP DOCTORS SAYI DO NOT HAVE ANYTHING

doctor1 MD

hye this is aarohi ..sinse 2 weeks i hv rashes n few bums doctor said its sm kind of skin disease called porpy.he gave 2 ointments prematherin and propySalic NF6 and 2 tablets panthadoc 40mg and azithral 250 mg.bt now i feel prickling inside my stomach and smtimes in body i hv light fever too.plz tell me what is this,

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?